RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 403, Pages 158–171 (Mi znsl5255)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of distributions of random walks on multidimensional Pascal graphs and on root lattices

E. M. Rudo

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: A correspondence is established between random walks on Pascal graphs and on root lattices and Bernoulli schemes. Asymptotics of entropies and of random element probabilities are derived, also limiting structural properties are described for the sequences of state and trajectory distributions of the processes.

Key words and phrases: random walks, entropy, Pascal graph, multinomial distribution, root lattice.

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 190:3, 496–502

Bibliographic databases:

UDC: 519.21
Received: 09.10.2012

Citation: E. M. Rudo, “Asymptotics of distributions of random walks on multidimensional Pascal graphs and on root lattices”, Representation theory, dynamical systems, combinatorial methods. Part XXI, Zap. Nauchn. Sem. POMI, 403, POMI, St. Petersburg, 2012, 158–171; J. Math. Sci. (N. Y.), 190:3 (2013), 496–502

Citation in format AMSBIB
\Bibitem{Rud12}
\by E.~M.~Rudo
\paper Asymptotics of distributions of random walks on multidimensional Pascal graphs and on root lattices
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXI
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 403
\pages 158--171
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029587}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 190
\issue 3
\pages 496--502
\crossref{https://doi.org/10.1007/s10958-013-1266-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880632655}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5255
  • http://mi.mathnet.ru/eng/znsl/v403/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Minabutdinov, “Random deviations of ergodic sums for the Pascal adic transformation in the case of the Lebesgue measure”, J. Math. Sci. (N. Y.), 209:6 (2015), 953–978  mathnet  crossref
    2. A. A. Lodkin, A. R. Minabutdinov, “Limiting curves for the Pascal adic transformation”, J. Math. Sci. (N. Y.), 216:1 (2016), 94–119  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:175
    Full text:38
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019